# SDR DALA13045746811

- Difficulty date: September 16, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FS 1420, FRAME UPPER FLANGE DENTED AT S26L.  REMOVED DAMAGED AREA IAW SRM 53-00-07, FIG 201, REP 5.  ACCOMPLISHED HFEC, FABRICATED REPAIR IAW SRM 53-00-07, FIG 201, TABLE I.  LOCATED AND DRILLED NEW SECTION IAW SRM 53-00-07, REP 5, FIG 201.   INSTALLED REPAIR IAW SRM 53-00-07, FIG 201, REP 5, DET I.
